# SDR AU980809

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Enstrm F28A
- Engine: Lyc HIO360C1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12993
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) CYLINDER HEAD SEPARATED FROM BARREL AT THE SECOND THREAD FROM THE TOP.
